Table of Contents
Geometry
Volume 2013 (2013), Article ID 549602, 9 pages
http://dx.doi.org/10.1155/2013/549602
Research Article

Conformal Geometry of Hypersurfaces in Lorentz Space Forms

1Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China
2Faculty of Mathematics and Computer Sciences, Hubei University, Wuhan 430062, China

Received 22 June 2013; Accepted 8 August 2013

Academic Editor: Anna Fino

Copyright © 2013 Tongzhu Li and Changxiong Nie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Wang, “Moebius geometry of submanifolds in 𝕊n,” Manuscripta Mathematica, vol. 96, no. 4, pp. 517–534, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. A. Akivis and V. V. Goldberg, “A conformal differential invariant and the conformal rigidity of hypersurfaces,” Proceedings of the American Mathematical Society, vol. 125, no. 8, pp. 2415–2424, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Li, “Willmore hypersurfaces in a sphere,” Asian Journal of Mathematics, vol. 5, no. 2, pp. 365–377, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Li, “Willmore surfaces in Sn,” Annals of Global Analysis and Geometry, vol. 21, no. 2, pp. 203–213, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. Z. Li, H. L. Liu, C. P. Wang, and G. S. Zhao, “Möbius isoparametric hypersurfaces in 𝕊n+1with two distinct principal curvatures,” Acta Mathematica Sinica, vol. 18, no. 3, pp. 437–446, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Li and C. Wang, “Möbius geometry of hypersurfaces with constant mean curvature and scalar curvature,” Manuscripta Mathematica, vol. 112, no. 1, pp. 1–13, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. X. Nie, Conformal geometry of hypersurfaces and surfaces in Lorentz space forms [Ph.D. thesis], Peking University, 2006.
  8. M. P. Dussan and M. Magid, “Conformally flat Lorentzian hypersurfaces in the conformal compactification of Lorentz space,” Journal of Geometry and Physics, vol. 57, no. 12, pp. 2466–2482, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. L. J. Alías and B. Palmer, “Zero mean curvature surfaces with non-negative curvature in flat Lorentzian 4-spaces,” The Royal Society of London. Series A, vol. 455, no. 1982, pp. 631–636, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Barros, A. Ferrández, P. Lucas, and M. A. Meroño, “Willmore tori and Willmore-Chen submanifolds in pseudo-Riemannian spaces,” Journal of Geometry and Physics, vol. 28, no. 1-2, pp. 45–66, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. A. Magid, “Lorentzian isoparametric hypersurfaces,” Pacific Journal of Mathematics, vol. 118, no. 1, pp. 165–197, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet